# SDR A6WA200230032

- Difficulty date: September 20, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY AREA FRAME 35 CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED FLOOR FRAME 35 AT LAVATORY AREA.  FABRICATED REPLACEMENT FRAME AND INSTALLED REF HHC-02-348 REPAIR PROCEDURE AND DO328 SRM 51-10-01.  (M)
